Advertisement

Journal of Global Optimization

, Volume 33, Issue 2, pp 197–213 | Cite as

Duality in Multivalued Complementarity Theory by Using Inversions and Scalar Derivatives

  • G. IsacEmail author
  • S. Z. Németh
Article

Abstract

We present in this paper several results related to the study of multivalued complementarity problems. Our results are based on the notions of exceptional family of elements and infinitesimal exceptional family of elements. A duality between these notions and the scalar derivatives are also used. The duality is achieved by using inversions.

Keywords

Exceptional family of elements Infinitesimal exceptional family of elements Inversions Multivalued complementarity problems Scalar derivatives 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chang, S.S., Huang, N.J. 1991Generalized multivalued implicit complementarity problems in Hilbert spaceMathematica Japonica3610931100Google Scholar
  2. 2.
    Chang, S.S., Huang, N.J. 1993Generalized random multivalued quasicomplementarity problemsIndian Journal of Mathematics35305320Google Scholar
  3. 3.
    Chang, S.S., Huang, N.J. 1993Random generalized set-valued quasicomplementarity problemsActa Mathematicae Applicatae Sinica16396405Google Scholar
  4. 4.
    Chang, S.S., Huang, N.J. 1993Generalized complementarity problems for fuzzy mappingsFuzzy Sets and Systems55227234CrossRefGoogle Scholar
  5. 5.
    Gowda, M.S., Pang, J.S. 1992Some existence results for multivalued complementarity problemsMathematics of Operations Research17657670Google Scholar
  6. 6.
    Huang, N.J. 1998A new class of random completely generalized strongly nonlinear quasi-complementarity problems for random fuzzy mappingsThe Korean Journal of Computational Applied Mathematics5/2315329Google Scholar
  7. 7.
    Hyers, D.H., Isac, G., Rassias, Th.M. 1997Topics in Nonlinear Analysis and ApplicationsWorld ScientificSingapore, New Jersey, London, Hong KongGoogle Scholar
  8. 8.
    Isac, G. (1992), Complementarity Problems, Lecture Notes in Mathematics, Springer Verlag, No. 1528.Google Scholar
  9. 9.
    Isac, G., On the solvability of multivalued complementarity problem: a topological method. In: Felix, R. (ed.), EFDAN'99 (Fourth European Workshop on Fuzzy Decision Analysis and Recognition Technology), Dortmund, June 14–15 (1099), pp. 51–66.Google Scholar
  10. 10.
    Isac, G. (2000), Topological Methods in Complementarity Theory, Kluwer Academic Publishers.Google Scholar
  11. 11.
    Luna, G. (1975), A remark on the nonlinear complementarity problem. Proceedings of the American Mathematical Society 48/1, 132–134.Google Scholar
  12. 12.
    Pang, J.S. (1995), Complementarity problems. In: Horst, R. and Pardalos, P.M. (eds.),Handbook of Global Optimization, pp. 271–338. Kluwer Academic Publishers.Google Scholar
  13. 13.
    Parida, J., Sen, A. 1987A class of nonlinear complementarity problems for multifunctionsJournal of Optimization Theory and Applications53105113CrossRefGoogle Scholar
  14. 14.
    Saigal, R. 1976Extension of the generalized complementarity problemMathematics of Operations Research1/3260266Google Scholar
  15. 15.
    Isac, G., Bulavski, V.A., Kalashnikov, V.V. 1997Exceptional families topological degree and complementarity problemsJournal of Global Optimization10/2207225CrossRefGoogle Scholar
  16. 16.
    Bulavski, V.A., Isac, G. and Kalashnikov, V.V. (1998), Application of topological degree to complementarity problems, In: Migdalas, A., Pardalos, P.M. and Warbrant, P. (eds.), Multilevel Optimization: Algorithms and Applications, pp. 333–358. Kluwer Academic Publishers.Google Scholar
  17. 17.
    Bulavski, V.A., Isac, G., Kalashnikov, V.V. 2001Application of topological degree theory to semi-definite complementarity problemOptimization49/5–6405423Google Scholar
  18. 18.
    Isac, G. 1999A generalization of Karamardian's condition in complementarity theoryNonlinear Analysis Forum44963Google Scholar
  19. 19.
    Isac, G. (2000), Exceptional family of elements, feasibility, solvability and continuous path of e-solutions for nonlinear complementarity problems. In: Pardalos, P.M. (eds.),Approximation and Complexity in Numerical Optimization: Continuous and Discrete Problems, pp. 323–337. Kluwer Academic Publishers.Google Scholar
  20. 20.
    Isac, G. 2001Leray–Schauder type alternatives and the solvability of complementarity problemsTopological Methods in Nonlinear Analysis18191204Google Scholar
  21. 21.
    Isac, G. 2000On the solvability of complementarity problems by Leray–Schauder type alternativesLibertas Mathematica201522Google Scholar
  22. 22.
    Isac, G., Bulavski, V.A. and Kalashnikov V.V. (2002),Complementarity, Equilibrium, Efficiency and Economics, Kluwer Academic Publishers.Google Scholar
  23. 23.
    Isac, G., Carbone, A. 1999Exceptional families of elements for continuous functions: some applications to complementarity theoryJournal of Global Optimization15/2181196CrossRefGoogle Scholar
  24. 24.
    Isac, G., Kalashnikov, V.V. 2001Exceptional families of elements, Leray-Schauder alternative pseudomonotone operators and complementarityJournal of Optimization Theory and Application109/16983CrossRefGoogle Scholar
  25. 25.
    Isac, G., Obuchowska, W.T. 1998Functions without exceptional families of elements and complementarity problemsJournal of Optimization Theory and Applications99/1147163CrossRefGoogle Scholar
  26. 26.
    Kalashnikov, V.V., Isac, G. 2002Solvability of implicit complementarity problemsAnnals of Operations Research116199221CrossRefGoogle Scholar
  27. 27.
    Zhao, Y.B. (1998), Existence theory and algorithms for finite-dimensional variational inequality and complementarity problems, Ph.D. dissertation Institute of Applied Mathematics, Academia SINICA, Beijing (China).Google Scholar
  28. 28.
    Zhao, Y.B., Han, J.Y. 1999Exceptional family of elements for variational inequality problem and its applicationsJournal of Global Optimization14/3313330CrossRefGoogle Scholar
  29. 29.
    Zhao, Y.B., Isac, G. 2000Quasi-P*-maps and P(τ ,α ,β )-maps exceptional family of elements and complementarity problemsJournal of Optimization Theory and Applications105/1213231CrossRefGoogle Scholar
  30. 30.
    Berge, C. 1963Topological spaceMcMillanNew YorkGoogle Scholar
  31. 31.
    Ben-El-Mechaiekh, H. and Idzik, A. (1998), A Leray–Schauder type theorem for approximable maps: a simple proof. Proceedings of the American Mathematical Society 126/8, 2345–2349.Google Scholar
  32. 32.
    Chebbi, S. and Florenzano, M. (1995), Maximal elements and equilibra for condensing correspondences.Cahiers Eco-Math. 95.18, CERMSEM, Université de Paris I.Google Scholar
  33. 33.
    Fitzpatrick, P.M., Petryshin, W.V. 1974A degree theory fixed point theorems and mapping theorem for multivalued noncompact mappingsTransactions of the American Mathematical Society194125Google Scholar
  34. 34.
    Ben-El-Mechaiekh, H., Deguire, P. 1992Approachability and fixed-points for non-convex set-valued mapsJournal of Mathematical Analysis and Applications170477500CrossRefGoogle Scholar
  35. 35.
    Ben-El-Mechaiekh, H., Chebbi, S. and Florenzano, M. (1994), A Leray–Schauder type theorem for approximable maps. Proceedings of the American Mathematical Society 122/1, 105–109.Google Scholar
  36. 36.
    Ben-El-Mechaiekh, H. and Isac, G. (1998), Generalized multivalued variational inequalities, In: Cazacu, A., Lehto, O. and Rassias, Th. M. (eds.), Analysis and topology, pp. 115–142. World Scientific.Google Scholar
  37. 37.
    Cellina A., A theorem on approximation of compact valued mappings. Atti Della Accademia Nazionale dei Lincei Rendiconti-Classe di Science Fisiche-Matematiche Naturali 47/8, 429–433.Google Scholar
  38. 38.
    Gorniewicz, L., Granas, A. and Kryszewski, W. (1988), Sur la méthode de l’homotopie dans la théorie des points fixes pour les applications multivoques. Part I: Transveralité topologique. Comptes Rendus de l’ Academie des Sciences, Serie I. Mathematique 307, 489–492: Partie II: L’indice dans les ANRS compacts 308 (1989), 449–452.Google Scholar
  39. 39.
    Németh, S.Z. 1992A scalar derivative for vector functionsRivista di Matematica Pura ed Applicata10724Google Scholar
  40. 40.
    Choquet, G. (1969), Outiles Topolologiques et Metriques de l'Analyse Mathematiques.(Cours Redige par Claude Mayer) Centre de Documentation Universitaire et S.E.D.E.S., Paris–V.Google Scholar
  41. 41.
    Németh, S.Z. 1993Scalar derivatives and spectral theoryMathematica Thome354958No.1Google Scholar
  42. 42.
    Isac, G., Németh, S.Z. 2003Scalar derivatives and asymptotic scalar derivatives. Properties and some applicationsJournal of Mathematical Analysis and Applications278/1149170CrossRefGoogle Scholar
  43. 43.
    Isac, G., Németh, S.Z. 2004Scalar derivatives and asymptotic scalar derivatives. An Altman type fixed point theorem on convex cones and some applicationsJournal of Mathematical Analysis and Applications290/2452468CrossRefGoogle Scholar
  44. 44.
    Isac, G. and Németh, S.Z. (in press). Duality in nonlinear complementarity theory by using inversions and scalar derivatives. Mathematical Inequalities and Applications.Google Scholar
  45. 45.
    Isac, G. and Németh, S.Z. (in press). Duality of implicit complementarity problems by using inversions and scalar derivatives. Journal of Optimization Theory and Applications.Google Scholar
  46. 46.
    Carmo, M.P. 1992Riemannian GeometryBirkhäuserBostonGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceRoyal Military College of CanadaSTN Forces KingstonCanada
  2. 2.School of Mathematics, Laboratory of Operations Research and Decision Systems, Computer and Automation Institute, Hungarian Academy of SciencesThe University of BirminghamBriminghamUnited Kingdom

Personalised recommendations